# SDR PCSA2015050801

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 77,658 hours, 45,010 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYS A FAILURE.  DECLARED AN EMER.  FOUND NR 1 ENG HYD PUMP PRESS LINE LOOSE IN NR 1 ENG PYLON. THE LINE WAS SECURED, THE HYD SYS SERVICED, ENG OPERATED,  FLIGHT CONTROLS CYCLED & LEAK CHECKS PERFORMED IAW THE AMM.
